Ask an expert
Question

05 Feb 2004

How do i combat weight gain after pill?
Hi Guys

I've stopped the Pill Triphasil for a month now and have been on the injection Nuristerate. What i find is that i'm gaining weight, even though i'm eating less! I've been given so much of advice and am even drinking alot of water as well. People say that it's my body retaining water, what can i do to feel better about myself?
Thanks for any replies...
Answer 356 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There can be a weight gain of up to 5 kg on the injectable due to water retention. There isn't much you can do about this but you can prevent weight gain beyond this by following a healthy balanced diet.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.